Blank Cover Image
QRコード(所蔵情報)

Journal of differential equations

フォーマット:
雑誌
言語:
英語
出版情報:
New York : Academic Press
形態:
v. : ill. ; 23 cm
巻次(年次):
Vol. 1, no. 1 (Jan. 1965)-
継続前誌:
Contributions to differential equations : a serial issued under the auspices of RIAS and the University of Maryland <AA00617312>
書誌ID:
AA00696680
ISSN:
00220396  CiNii Articles  Webcat Plus  JAIRO
子書誌情報
Loading
所蔵情報
Loading availability information
タイトル・著者・出版者が同じ資料

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

American Mathematical Society

Abdol-Reza Aftabizaden

2 電子ジャーナル Journal of differential equations

Elsevier.

Electronic Journal of Qualitative Theory of Differential Equations

Published jointly by Southwest Texas State University and the University of North Texas

Oles Honchar Dnipro National University

Springer US

Morris, Max, 1890-1963, Brown, Orley E. (Orley Edward)

Prentice-Hall, inc.

Изд-во "Наука и техника"

Nielsen, Kaj Leo, 1914-

Barnes & Noble

Hindawi Publishing Corporation

Goursat, Édouard, 1858-1936, Hedrick, E. R. (Earle Raymond), 1876-1943, Dunkel, Otto

Ginn